advertisement
Question
Posted by: disappointed | 2004/10/26

tryphasil

Dear GynaeDoc,
Thank you for this website. I am really upset and don't know what to do I started taking tryphasil for my skin and for precaution measures but now my breasts have increased in size and are now about double the size they were. I am so uncomfortable and they don't seem to fit my size. I really need help what can I do? I can't afford a breast reduction but is there anything I can do? Im sick of people staring and commenting. Please help.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have recently started Triphasil (within the last 3 months), I would suggest that you see if this changes later. If not, the only solution would be to try a different form of contraception. The Pill does cause an increase in breast size in some women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement